# SDR JIKA2014042801

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 37,039 hours, 49,951 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 1123640177
- Condition: Broken
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO BQN PILOT SELECTED LG DOWN, RECEIVED THE RED IN TRANSIT WARNING LIGHT FOR 10 SECONDS THEN THE LIGHT WENT OUT BUT LG DID NOT EXTEND & THREE GREEN DOWN & LOCK INDICATOR LIGHTS DID NOT ILLUMINATE.  TRIED TO CYCLE THE LG, THE LG WOULD NOT EXTEND.  PERFORMED A MANUAL EXTENSION OF THE LG, RECEIVED THREE DOWN & LOCKED LG INDICATOR LIGHTS & LANDED AT BQN WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED LOOSE PINS IN THE PC BOARD CONNECTOR FOR LG TIME DELAY.  THE LOCKING FEATURE FOR THE PINS WAS BROKEN.  R & R CONNECTOR IAW MANUAL 32-31-01.  PERFORMED GND OPERATIONAL CHECK OF LG SYS IAW MM 32-30-01 & ACFT PERFORMED AN OPERATIONAL CHECK FLIGHT, BOTH CHECKS WERE NORMAL.
